# SDR PIYRS260900285

- Difficulty date: August 25, 2009
- Submitted: August 29, 2009
- Operation: General aviation
- Aircraft: N3616
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600571
- Aircraft time: 2,847 hours, 2,909 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Bracket
- Part number: 65601971AND2
- Condition: Misaligned
- Location: Zone 300
- Part time: 2,847 hours, 2,909 cycles
- Component: Bellcrank Assy, Cessna
- Component part number: 556534519
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ELEVATOR BELLCRANK SUPPORT BRACKETS ARE MISALIGNED CAUSING SIDE LOADING TO LWR ELEVATOR CONTROL CABLE.  NO VISUAL SIGNS OF DAMAGE CREATING THIS ISSUE.
